# SDR GLBA99057

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Hyd Tube
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNCOMMANDED YAW TO THE LEFT ON TAKEOFF.  REPLACED TRANSFER TUBE SEALS AND RESEATED TUBE.  (M)
